# SDR 20030808

- Difficulty date: March 26, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 18,593 hours, 22,855 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB MAIN SPAR CENTER WEB SKIN CRACKED AT DEICE HOLE IN FOUR PLACES APPROX 1 INCH LONG.  REPAIRED PER EO.  AIRCRAFT RETURNED TO SERVICE.
